# SDR IPXA2022111152609

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 20,503 hours, 2,996 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Inoperative
- Location: Nr 3 Eng Oil Psi
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

**ATB**ENG 3 OIL SYS STATUS #3 OIL PRESSURE 26 PSI MSG NO 73300 T/S FIM 79-32-00810-817. EEC SHOP FAULT FINDING EEC 3A AND 3B FAULT CODE 423 T/S FIM 73-20-00-810-912. R/R'D NEW ENG 3 OIL PRESS SW AND ENG RUN AND LEAK CHK'D NORMAL PER AMM 79-32-01-401, 71-00-00-501 PART LOAN FROM ATLAS
